# SDR AALA202204057488

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N428AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10299
- Aircraft time: 4,397 hours, 1,190 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L / MID LAVATORY DOOR BROKEN. RE-INSTALLED MID LAVATORY DOOR, ADJUSTED DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-42-090.
